IJMNTA  Vol.4 No.4 , December 2015
Uniformly Bounded Set-Valued Composition Operators in the Spaces of Functions of Bounded Variation in the Sense of Riesz
ABSTRACT
We show that the lateral regularizations of the generator of any uniformly bounded set-valued composition Nemytskij operator acting in the spaces of functions of bounded variation in the sense of Riesz, with nonempty bounded closed and convex values, are an affine function.

Cite this paper
Aziz, W. and Merentes, N. (2015) Uniformly Bounded Set-Valued Composition Operators in the Spaces of Functions of Bounded Variation in the Sense of Riesz. International Journal of Modern Nonlinear Theory and Application, 4, 226-233. doi: 10.4236/ijmnta.2015.44017.
References
[1]   Aziz, W., Guerrero, J.A. and Merentes, N. (2010) Uniformly Continuous Set-Valued Composition Operators in the Spaces of Functions of Bounded Variation in the Sense of Riesz. Bulletin of the Polish Academy of Sciences Mathematics, 58, 39-45.
http://dx.doi.org/10.4064/ba58-1-5

[2]   Mis, J. and Matkowski, J. (1984) On a Characterization of Lipschitzian Operators of Substitution in the Space BV[a, b]. Mathematische Nachrichten, 117, 155-159.

[3]   Ereú, T., Merentes, N., Sanchez, J.L. and Wróbel, M. (2012) Uniformly Bounded Set-Valued Composition Operators in the Spaces of Functions of Bounded Variation in the Sense of Schramm. Scientific Issues, Jan Dlugosz University in Czestochowa Mathematics, 17, 37-47.

[4]   Glazowska, D., Guerrero, J.A., Matkowski, J. and Merentes, N. (2013) Uniformly Bounded Composition Operators on a Banach Space of Bounded Wiener-Young Variation Functions. Bulletin of the Korean Mathematical Society, 50, 675-685.
http://dx.doi.org/10.4134/BKMS.2013.50.2.675

[5]   Merentes, N. (1991) Composition of Functions of Bounded φ-Variation. P.U.M.A., Ser. 1, 39-45.

[6]   Matkowski, J. and Wrobel, M. (2011) Uniformly Bounded Nemytskij Operators Generate by Set-Valued Functions between Generalized Holder Functions Spaces. Discussiones Mathematicae Differential Inclusions, Control and Optimization, 31, 183-198.
http://dx.doi.org/10.7151/dmdico.1134

[7]   Matkowski, J. and Wrobel, M. (2012) Uniformly Bounded Set-Valued Nemytskij Operators Acting between Generalized Holder Functions Spaces. Central European Journal of Mathematics, 10, 609-618.
http://dx.doi.org/10.2478/s11533-012-0002-1

[8]   Matkowski, J. (2011) Uniformly Bounded Composition Operators between General Lipschitz Functions Normed Space. Nonlinear Analysis, 382, 395-406.

[9]   Smajdor, W. (1999) Note on Jensen and Pexider Functional Equations. Demonstratio Mathematica, 32, 363-376.

[10]   Smajdor, A. and Smajdor, W. (1989) Jensen Equation and Nemytskij Operators for Set-Valued Functions. Radovi Matemati, 5, 311-320.

[11]   Smajdor, W. (1993) Local Set-Valued Solutions of the Jensen and Pexider Functional Equations. Publicationes Mathematicae Debrecen, 43, 255-263.

[12]   Chistyakov, V.V. (2004) Selections of Bounded Variation. Journal of Applied Analysis, 10, 1-82.
http://dx.doi.org/10.1515/JAA.2004.1

[13]   Jordan, C. (1881) Sur la série de fourier. Comptes Rendus de l’Académie des Sciences Paris, 2, 228-230.

[14]   Riesz, F. (1910) Untersuchugen über systeme integrierbarer funktionen. Mathematische Annalen, 69, 449-497.
http://dx.doi.org/10.1007/BF01457637

[15]   Medvedev, Y.T. (1953) A Generalization of a Theorem of F. Riesz. Uspekhi Matematicheskikh Nauk, 8, 115-118. (In Russian)

[16]   Ciemnoczolowski, J. and Orlicz, W. (1986) Composing Functions of Bounded φ -Variation. Proceedings of the American Mathematical Society, 96, 431-436.
http://dx.doi.org/10.2307/2046589

[17]   Luxemburg, W.A. (1955) Banach Function Spaces. Ph.D. Thesis, Technische Hogeschool te Delft, Netherlands.

[18]   Nakano, H. (1950) Modulared Semi-Ordered Spaces. Maruzen Co., Ltd., Tokyo.

[19]   Orlicz, W. (1961) A Note on Modular Spaces I. Bulletin L’Académie Polonaise des Science, Série des Sciences Mathé-matiques, Astronomiques et Physiques, 9, 157-162.

[20]   Mainka, E. (2010) On Uniformly Continuous Nemytskij Operators Generated by Set-Valued Functions. Aequationes Mathematicae, 79, 293-306.
http://dx.doi.org/10.1007/s00010-010-0023-4

[21]   Fifer, Z. (1986) Set-Valued Jensen Functional Equation. Revue Roumaine de Mathématiques Pures et Appliquées, 31, 297-302.

[22]   Nikodem, K. (1989) K-Convex and K-Concave Set-Valued Functions. Zeszyty Nauk. Politech. Lódz. Mat. 559, Rozprawy Naukowe 114, Lódz, 1-75.

 
 
Top